MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MV-15-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: deflation- patients should be advised that the tissue expanders may deflate, and require replacement surgery.Deflation occurs when saline leaks through a damaged injection site or a damaged tissue expander envelope.
 
Event or Problem Description
Healthcare professional reported an unknown side "leaking" tissue expander.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified yellow particles and fluids clear inside the device.Leak test was performed, and no leakage was found.A microscopic analysis was performed which identified device as intact and functional.Based on the device analysis the final assessment is no issues found related with the manufacturing process, and no openings observed in the device.
 
Event or Problem Description
Healthcare professional reported a left side "leaking" tissue expander.The device has been explanted.

Brand Name
STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7763940
Report Number9617229-2018-05951
Device Sequence Number11070320
Product Code LCJ
UDI-Device Identifier10888628004443
UDI-Public10888628004443
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2022
Device Catalogue Number133MV-15-T
Device Lot Number3191813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;